Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 60, NWS Green Bay, WI

July 2, 2012Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2012, 7:18 PM CDT for Winnebago County, Wisconsin. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2012, 7:18 PM CDT (00:18 UTC)
Expired
Jul 2, 2012, 7:45 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Winnebago County, WI

The radar

The Green Bay radar (KGRB), 79 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:28 PM CDTTSTM WND GST 606 Ssw Oshkosh, WI
Jul 2, 7:28 PM CDTTSTM WND GST 706 S Oshkosh, WIRELAYED SPOTTER REPORT BY EM.
Jul 2, 7:35 PM CDTTSTM WND DMG6 Nnw Rosendale, WIONE TREE DOWN ON OLDEN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3426 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS53 KGRB 030018
SVRGRB
WIC139-030045-
/O.NEW.KGRB.SV.W.0060.120703T0018Z-120703T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHEAST OF RUSH LAKE TO 8 MILES NORTH OF NORTH FOND
  DU LAC...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSH LAKE...FISK AND PICKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4390 8889 4407 8889 4407 8886 4396 8841
      4389 8840 4389 8888
TIME...MOT...LOC 0017Z 355DEG 8KT 4397 8874 4390 8844
WIND...HAIL 60MPH <.75IN

$$

TH
2 follow-up statements
830 
WWUS53 KGRB 030042
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
742 PM CDT MON JUL 2 2012

WIC139-030045-
/O.CON.KGRB.SV.W.0060.000000T0000Z-120703T0045Z/
WINNEBAGO WI-
742 PM CDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WINNEBAGO COUNTY UNTIL 745 PM CDT...

AT 739 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RUSH LAKE TO NORTH FOND DU LAC...MOVING SOUTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PICKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.

&&

LAT...LON 4389 8888 4390 8889 4398 8889 4399 8889
      4400 8885 4396 8841 4389 8840
TIME...MOT...LOC 0042Z 355DEG 8KT 4391 8873 4384 8843
WIND...HAIL 60MPH 1.00IN

$$

TH
769 
WWUS53 KGRB 030046
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
746 PM CDT MON JUL 2 2012

WIC139-030055-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-120703T0045Z/
WINNEBAGO WI-
746 PM CDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINNEBAGO COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.  STORMS WITH HEAVY RAINFALL WILL LINGER ACROSS SOUTHERN 
WINNEBAGO COUNTY FOR AT LEAST ANOTHER HOUR.  

LAT...LON 4389 8888 4390 8889 4398 8889 4399 8889
      4400 8885 4396 8841 4389 8840
TIME...MOT...LOC 0045Z 355DEG 8KT 4391 8873 4384 8843

$$

TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:23 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 2, 5:23 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
523 PM CDT MON JUL 2 2012

.UPDATE...
ISOLATED SEVERE WITH MAINLY HAIL FIRED UP ALONG A BOUNDARY FROM
NEW LONDON TO SHAWANO. ANTICIPATE MORE STORMS WILL FIRE UP IN THIS
SAME VICINITY THE NEXT HOUR OR TWO. AS THESE STORMS TRACK FURTHER
EAST...RADAR IS SHOWING A DECREASING TREND.

TDH
&&

.PREV DISCUSSION...ISSUED AT 400 PM CDT MON JUL 2 2012...

SHORT TERM...TONIGHT AND TUESDAY.

COMBINATION OF WARM FROM LIFTING NORTH ACROSS CENTRAL
WISCONSIN...INCREASING INSTABLITY AND WEAK UPPER-LEVEL
DISTURBANCES MOVING ACROSS THE STATE FROM MINNESOTA HAVE COMBINED
TO GENERATE A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH MUCH OF THE AFTERNOON. SHORT-TERM MODELS HAVE STRUGGLED
WITH TIMING AND LOCATION OF SCATTERED CONVECTION LATE THIS
AFTERNOON AND INTO THE EVENING. FEEL BEST CHANCE FOR SCATTERED
ACTIVITY FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL BE
ALONG WARM FRONT CURRENTLY LIFTING NORTHEAST ACROSS CENTRAL
WISCONSIN TO THE FOX VALLEY. RADAR IMAGERY INDICATES A FEW
SCATTERED SHOWERS AND THUNDERSTORMS STILL TRYING TO INITIATE NEAR
THE WARM FRONT OVER PARTS OF WAUSHARA NORTH TO SOUTHERN SHAWANO
COUNTIES. HRRR HAS ALSO HINTED AT SCATTERED ACTIVITY FORMING IN
THIS AREA AS WELL AS FURTHER NORTH INTO CENTRAL WISCONSIN FROM
WAUSAU NORTH TO RHINELANDER. FEEL THIS ACTIVITY WILL INCREASE IN
AREA COVERAGE SOMEWHAT...THEN DIMINSH AFTER SUNSET.

BIG QUESTION WILL BE WHAT HAPPENS AFTER MIDNIGHT AS MODELS OFFER
VARIOUS SOLUTIONS FOR POTENTIAL FOR MCS INITIATION OVER THE
EASTERN DAKOTAS LATER TONIGHT AND SUBSEQUENT FORWARD PROPAGATION
THEREAFTER. ACTIVTY IN THAT AREA THIS AFTERNOON HAS BEEN
STRUGGLING...BUT SUSPECT AS LLJ STRENGTHENS AHEAD OF UPSTREAM SHORTWAVE
...ACTIVITY SHOULD GET ORGANIZED THIS EVENING. BEST GUESS IS THAT
ANY MCS THAT CAN GET ORGANIZED WILL LIKELY HEAD ESE ACROSS NORTHERN
WISCONSIN AFTER MIDNIGHT...THEN PERHAPS TURN MORE SOUTHEAST INTO
THE FOX VALLEY BY AROUND 12Z TUESDAY. HAVE HIGHEST POPS OVERNIGHT
ACROSS THE NORTH AND TAPPERED TO SLIGHT CHANCES ACROSS THE
SOUTHEAST PORTION OF THE FORECAST AREA. MAINTAINED CHANCE POPS FOR
MAINLY THE NORTHEAST THIRD OF THE FORECAST AREA EARLY TUESDAY AS
UPPER-LEVEL DISTURBANCE AND MCS ACTIVITY SWINGS EAST OF THE AREA.

AS PARTS OF THE SOUTHERN FORECAST AREA HAVE ALREADY MET HEAT
ADVISORY CRITERIA...IN COORDINATIN WITH SURROUNDING OFFICES OPTED
TO START EXTENDED HEAT ADVISORY THIS AFTERNOON TO CONTINUE THROUGH
MUCH OF THE WEEK.

LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...TEMPERATURES AND
ASSOCIATED HEAT ADVISORY HEADLINES...AND PCPN CHANCES...ARE THE
MAIN FCST CONCERNS.

AN EXTENDED PERIOD OF HOT TEMPERATURES SHOULD CONTINUE THROUGH
FRIDAY...WITH HEAT INDICES REACHING THE 95-105 RANGE DURING THE
AFTERNOONS. FOR PROLONGED EVENTS OF 4 DAYS OR LONGER...WE LOWER
THE HEAT ADVISORY THRESHOLD TO 95+...WHICH MAKES THE ISSUANCE OF
AN ADVISORY AN EASIER CALL. RIGHT NOW...THE HOTTEST DAY APPEARS
TO BE THURSDAY...WITH ACTUAL TEMPERATURES EXPECTED TO REACH 95 TO
100 DEGREES OVER MUCH OF C/EC/NE WI. FORTUNATELY DAYTIME MIXING
SHOULD CAUSE DEW POINTS TO DROP INTO THE LOWER TO MIDDLE 60S IN
THE SANDY SOIL LOCATIONS...WHICH ARE TYPICALLY ARE WARMEST SPOTS.
THIS SHOULD KEEP OUR HEAT INDICES MAINLY BELOW WARNING CRITERIA.
THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY EVENING...AND
GENERALLY COVER AREAS SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO
GREEN BAY...EXCLUDING THE LAKESHORE COUNTIES. THE PASSAGE OF A
COLD FRONT WILL BRING A REPRIEVE FROM THE HOT TEMPERATURES OVER
THE WEEKEND.

OUR BEST PCPN CHANCES SHOULD BE ASSOCIATED WITH A COUPLE
DIFFERENT COLD FRONTAL PASSAGES...TUESDAY NIGHT AND FRIDAY/FRIDAY
NIGHT. CONVERGENCE ALONG THE BOUNDARY ON TUESDAY IS EXPECTED TO
BE SHALLOW AND WEAK...WITH LIGHT WESTERLY FLOW EXPECTED AT 925/850
MB. THERE WILL BE CONSIDERABLE INSTABILITY ALONG THE BOUNDARY...
BUT GIVEN THE WEAK FORCING...THINK THAT OUR CURRENT 20-30 POPS
WILL SUFFICE. EXPECT A LULL IN THE PCPN CHANCES FROM WEDS THROUGH
THU NGT...AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION. CHANCE
POPS SEEM WARRANTED WITH THE SECOND FROPA ON FRI/FRI NGT...WITH
A RETURN TO DRIER CONDITIONS OVER THE WEEKEND.
&&

.AVIATION...MAINLY VFR CONDITIONS THROUGH TUESDAY. SCATTERED THUNDERSTORMS
POSSIBLE OVER PARTS OF THE FOX VALLEY AND CENTRAL WISCONSIN THIS
EVENING...THEN AGAIN MAINLY ACROSS NORTHERN WISCONSIN AFTER
MIDNIGHT TONIGHT WITH POSSIBLE ORGANIZED CONVECTIVE COMPLEX.
ISOLATED TO SCATTERED MVFR CONDITIONS POSSIBLE MAINLY ACROSS THE
NORTH WITH ANY MCS ACTIVITY...BUT GIVEN MODEL UNCERTAINLY ON TRACK
OF THIS COMPLEX ONLY MENTIONED THUNDER IN RHI TAFS FOR NOW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>039-045-
048-049.

&&
Hazardous weather outlook, Jul 2, 4:03 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT MON JUL 2 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
403 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE FOX
VALLEY...THEN LATER TONIGHT ACROSS NORTHERN WISCONSIN. THERE IS A
SLIGHT RISK OF SEVERE STORMS WITH DAMAGING WINDS AND HEAVY
RAINFALL FOR LATER TONIGHT....ESPECIALLY NORTH OF THE HIGHWAY 29.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL COMBINE TO PRODUCE HEAT INDICES
OF 95 TO 105 OVER MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST
WISCONSIN FROM TUESDAY THROUGH FRIDAY. A HEAT ADVISORY HAS BEEN
ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM WAUSAU TO SHAWANO
TO GREEN BAY THROUGH FRIDAY EVENING. PERSONS WORKING OR PLAYING
OUTDOORS SHOULD MAKE SURE THEY TAKE BREAKS IN THE SHADE AND HAVE
PLENTY OF WATER. ORGANIZERS OF LARGE OUTDOOR ACTIVITIES FOR
INDEPENDENCE DAY SHOULD HAVE ADEQUATE WATER AND SHADE FOR THE
NUMBER OF PEOPLE THAT ARE EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS A
WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD
BE SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY.

LMZ521-522-541>543-032115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
403 PM CDT MON JUL 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STRONG TO SEVERE
STORMS WITH GUSTY WINDS COULD MOVE INTO THE AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT
AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS
COULD BE SEVERE...WITH STRONG WINDS AND HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

INCREASING HUMIDITY MAY LEAD TO AREAS OF DENSE FOG OVER THE COLD
NEARSHORE WATERS OF LAKE MICHIGAN DURING THE WORK WEEK.

VERY WARM TEMPERATURES ARE EXPECTED THROUGH FRIDAY...WITH INLAND
AREAS REACHING THE UPPER 80S AND LOWER 90S AT TIMES. THOSE WITH
OUTDOOR PLANS AWAY FROM THE LAKESHORE SHOULD BE PREPARED FOR HOT
AND HUMID CONDITIONS.

EB/TSK

In the hours before

Local storm report, Jul 2, 5:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             HORTONVILLE             44.33N 88.63W
07/02/2012  E0.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

TH
Local storm report, Jul 2, 6:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND GST     5 NE WINNECONNE         44.16N 88.64W
07/02/2012  E60 MPH          WINNEBAGO          WI   TRAINED SPOTTER

&&

AK
Local storm report, Jul 2, 6:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/02/2012  E70 MPH          WINNEBAGO          WI   TRAINED SPOTTER

            GOLF-BALL SIZE HAIL ALSO OCCURRED.

&&

AK
Local storm report, Jul 2, 6:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     OSHKOSH                 44.01N 88.55W
07/02/2012                   WINNEBAGO          WI   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN ALONG 9TH STREET

0656 PM     HAIL             OSHKOSH                 44.01N 88.55W
07/02/2012  E1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            NEAR HIGHWAY 21 WEST OF OSHKOSH

&&

TH
Local storm report, Jul 2, 7:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT MON JUL 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 W OSHKOSH             44.01N 88.57W
07/02/2012  M1.50 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            ONE AND A HALF INCH HAIL WITH POWER OUTAGES ON WEST SIDE
            OF OSHKOSH.

0657 PM     HEAVY RAIN       1 N OSHKOSH             44.02N 88.55W
07/02/2012  U0.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            HEAVY RAIN WITH PONDING ON ROAD ON HWY 41 NEAR JACKSON
            ST.

&&

ASHLEYW
Special weather statement, Jul 2, 7:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT MON JUL 2 2012

WIZ011-019-021-030115-
FOREST-LANGLADE-NORTHERN OCONTO COUNTY-
711 PM CDT MON JUL 2 2012

...STRONG THUNDERSTORMS MOVING THROUGH FOREST COUNTY...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL FOREST COUNTY...MOVING EAST AT
15 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WABENO...             BLACKWELL...          CARTER...
  TOWNSEND...           ARMSTRONG CREEK...    LAKEWOOD...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KALLAS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:01 PM CDTFlash Flood WarningGRBWinnebago91 min
Jul 2, 7:33 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Oconto57 min
Jul 2, 8:24 PM CDTFlash Flood WarningGRBForest, Langlade, Oconto8 hr
Jul 2, 11:09 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas66 min
Jul 3, 12:02 AM CDTSevere Thunderstorm WarningGRBForest31 min
Jul 3, 12:47 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Langlade, Marinette, Oconto58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.